MathSciNet Relay Station
MathSciNet bibliographic data
MR1358698 (96k:20041) 20D20 (20G40)
Vera López, Antonio; Arregi, J. M.; Vera López, F. J. On the number of conjugacy classes of the Sylow $p$-subgroups of ${\rm GL}(n,q)$. Bull. Austral. Math. Soc. 52 (1995), no. 3, 431–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement